RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1946, Volume 19(61), Number 1, Pages 155–163 (Mi msb6298)  

The relations between the simplest symmetrical functions of the roots of an integral transcendental function and its derivative

V. Skrylyeff


Full text: PDF file (650 kB)

Bibliographic databases:

Received: 26.07.1945

Citation: V. Skrylyeff, “The relations between the simplest symmetrical functions of the roots of an integral transcendental function and its derivative”, Rec. Math. [Mat. Sbornik] N.S., 19(61):1 (1946), 155–163

Citation in format AMSBIB
\Bibitem{Skr46}
\by V.~Skrylyeff
\paper The relations between the simplest symmetrical functions of the roots of an integral transcendental function and its derivative
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 19(61)
\issue 1
\pages 155--163
\mathnet{http://mi.mathnet.ru/msb6298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=17805}
\zmath{https://zbmath.org/?q=an:0063.07077}


Linking options:
  • http://mi.mathnet.ru/eng/msb6298
  • http://mi.mathnet.ru/eng/msb/v61/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:93
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019